Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

I'm over freaking out about Cymbalta... cache-monkey

Posted by Racer on September 28, 2004, at 11:41:47

In reply to freaking out on Cymbalta, posted by cache-monkey on September 26, 2004, at 23:53:35

I've been taking it for a few weeks, and the initial side effects almost made me stop taking it entirely within the first two weeks. (Really, within the first week, I was ready to throw in the towel.)

Most everything has passed, though. Still hasn't worked for my depression, but most of the GI stuff has stopped -- provided I take the pills AFTER I've eaten rather than just before eating, as I usually do -- I'm sleeping fine again, although with a few vivid dreams, the sweating has pretty much gotten under control, and it's settled into a pretty steady state vs a vis anxiety. That took about two and a half to three weeks.

I hope that helps.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:395545
URL: http://www.dr-bob.org/babble/20040927/msgs/396295.html